# SDR VNAA2024010400003

- Difficulty date: November 14, 2023
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N562NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15347
- Aircraft time: 20,359 hours, 18,246 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH670316337
- Condition: Nicked
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL NICKS ON LOWER FUSELAGE, FS235.00 TO FS310.00 BTW STGR 25RH TO STGR 25LH.  SEVERAL NICKS ON LOWER FUSELAGE, FS235.00 TO FS310.00 BTW STGR 25RH TO STGR 25LH WERE BLEND OUT PER CRJ900 SRM 51-12-00-001-001-A01 AND LOWER SKIN FWD FUSELAGE BTW FS235 TO FS280 STGR 27/25RH, BTW FS237 TO FS280 STGR 27/25LH, BTW FS287 TO FS319 STGR 25RH TO 26RH AND STGR 25LH TO 26LH WAS EVALUATED WITHIN LIMITS PER CRJ900 SRM 53-11-01-101-008-A01 AND PER CRJ900 SRM 53-21-01-101-002-A04 AND WAS REPAIRED PER REO 690-53-11-1643 REV - - AND PER REO 690-53-21-1686 REV - -
